Stores Found
$4.99 / Each
Success In Stock at Your Store
Please enter increments of 1.0
Product Description

Compare to Extra Strength Tylenol® active ingredient. Are minor aches and pains or fever dragging you down? Extra Strength Acetaminophen Caplets 500 mg is a pain reliever and fever reducer for adults who need fast acting headache & fever relief. Cap...

View Details